# SDR REXA2021030900082

- Difficulty date: February 20, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 25,339 hours, 25,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF 621 BULKHEAD HAS MULTIPLE SCREW SHANK MARKS ON SKIN AND RIVET HEADS.	REPAIRED 300 B/H IAW MHI REO 601R53-61-7567
